Hail, York
- When
- August 4, 5:28 PM EST to 5:32 PM EST
- Where
- York County, 2 mi NE of Kennebunk
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 43.401, -70.522
An isolated severe thunderstorm produced 1 inch hail near Kennebunk.
A sharpening upper level trough was swinging through the Northeast on the afternoon of August 4th. Good dynamics associated with this system along with rapid cooling aloft produced afternoon showers and some thunderstorms.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GYX wrote it up.
A sharpening upper level trough was swinging through the Northeast on the afternoon of August 4th. Good dynamics associated with this system along with rapid cooling aloft produced afternoon showers and some thunderstorms. Freezing levels dropped during the afternoon and some of the stronger cells produced hail. One isolated cell produced 1 inch hail in York County before pushing offshore.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before the first event at Aug 4, 1:54 PM EST, 3 hours 34 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 254 PM EDT SUN AUG 4 2013 .SYNOPSIS... A COLD FRONT MOVES OUT TO SEA THIS EVENING BRINGING AN END TO SHOWERS AND SCATTERED THUNDERSTORMS. HIGH PRESSURE MOVES IN FROM THE WEST ON MONDAY AS GUSTY NORTHWEST WINDS BRING PLEASANTLY COOL TEMPERATURES AND LOW HUMIDITY. THE HIGH WILL CREST OVER THE REGION MONDAY NIGHT GIVING US ONE OF THE COOLEST NIGHTS OF THE SUMMER. THE HIGH WILL SLIDE OFFSHORE AND BE CENTERED TO THE SOUTHEAST OF THE AREA TUESDAY INTO WEDNESDAY. A FRONTAL SYSTEM ARRIVES FROM THE GREAT LAKES FOR WEDNESDAY NIGHT AND THURSDAY WITH SHOWERS AND A FEW THUNDERSTORMS. BEHIND THIS FRONT, SOME DRIER AIR AND WEAK RIDGING FOR FRIDAY MAY LIMIT THE POTENTIAL FOR SHOWERS. BY LATE SATURDAY, ANOTHER COLD FRONT WILL SWEEP SOUTHEAST WITH THE FRONTAL PASSAGE AND MUCH OF THE SHOWER ACTIVITY SATURDAY NIGHT. IN THE WAKE OF THE FRONT, A FEW UPSLOPE CLOUDS AND SCATTERED SHOWERS ARE POSSIBLE SUNDAY ACROSS THE HIGHER TERRAIN. && .NEAR TERM /THROUGH TONIGHT/... SHRA AND ISOLD/SCT TSTMS INTO THIS EVE AS THE UPPER LEVEL TROF WITH COLD POOL ALOFT MOVES THRU. WITH A VIGOROUS UPPER LEVEL TROF MOVING THRU PROVIDING INSTABILITY AND LOW FREEZING LEVELS THERE COULD BE SOME HEAVIER TSTMS THAT HAVE BRIEF HEAVY RAIN AND HAIL. AT THIS TIME EXPECTING THAT STORMS REMAIN BELOW SVR WX LEVELS. AS THE UPPER LEVEL TROF AND AN ASSOCIATED CD FNT MOVES TO THE EAST THIS EVE AND THE SUN SETS ENDING SFC HEATING THE CONVECTIVE ACTIVITY SHOULD END...THOUGH MAYBE ISOLD SHRA MAY LINGER IN THE MT AREAS DUE TO UPSLOPE FLOW OF NW WINDS BEHIND THE FNT. CLOUDS WILL DISSIPATE AS WELL...THOUGH UPSLOPE FLOW MAY KEEP CLOUDS AROUND LONGER IN THE N/MT ZONES. COOLER AIR WITH LOWER DEW POINTS MOVE IN ON NW WINDS TNGT. WINDS MAY HOLD UP FOR A GOOD PART OF THE NIGHT...ESPECIALLY OVER HIGHER, MORE EXPOSED TERRAIN. LOOKING FOR LOWS IN THE 40S TONIGHT WITH SOME LOWER 50S NEAR THE COAST. A FEW OF THE COLDEST SPOTS HAVE A CHC OF DROPPING INTO THE UPPER 30S IF WINDS DECOUPLE AND CLOUDS DISSIPATE EARLY ENOUGH TO PROVIDE EXTENDED RADIATIONAL COOLING. GENERALLY USED A BLEND OF NAM/GFS MODELS...HPC/RFC QPF AND MET/MAV MOS GUIDANCE FOR THE NEAR TERM FORECAST. && .SHORT TERM /MONDAY THROUGH MONDAY NIGHT/... HIGH PRES BUILDS IN FROM THE WEST ON MONDAY WITH GUSTY NW WINDS OUT AHEAD OF IT CONTINUING TO USHER PLEASANTLY COOL AIR AND LOW DEW POINTS INTO THE REGION. HIGHS IN THE 60S N AND 70S S ALONG WITH DEW POINTS MOSTLY IN THE 40S EXPECTED ON MONDAY. THE HIGH BUILDS OVERHEAD MONDAY NIGHT CAUSING WINDS TO DROP OFF UNDER CLR OR MOSTLY CLR SKIES. WITH LOW DEW POINTS THIS WILL PROVIDE VERY GOOD RADIATIONAL CONDITIONS WITH LOWS IN THE UPPER 30S TO LOWER 40S N AND IN THE 40S S...THOUGH A FEW COASTAL AREAS MAY BOTTOM OUT NEAR 50 DEGREES. THERE IS AN OUTSIDE CHC THAT SOME OF THE NORMALLY COLDER SPOTS IN THE N/MT AREAS COULD DROP INTO THE MID 30S WHICH MAY CREATE SOME PATCHY FROST...BUT NOT EXPECTING FROST AT THIS TIME. ALSO...SOME VALLEY FOG MAY FORM...ESPECIALLY NEAR BODIES OF WATER DUE TO COOL AIR OVER THE WARMER WATER. GENERALLY USED A BLEND OF NAM/GFS MODELS...HPC/RFC QPF AND MET/MAV MOS GUIDANCE FOR THE NEAR SHORT FORECAST. && .LONG TERM /TUESDAY THROUGH SUNDAY/... THE EXTENDED GUIDANCE IS IN AGREEMENT THAT A PERSISTENT UPPER TROUGH WILL KEEP THE HEAT AND HIGH DEW POINTS LARGELY AT BAY THIS FORECAST PERIOD. HOWEVER...HEIGHTS RISE BRIEFLY MID WEEK AS THE UPPER TROUGH RELOADS AND SOME WARMER AND MORE HUMID AIR WILL BRIEFLY MAKE AN APPEARANCE THURSDAY AND FRIDAY BEFORE BEING SWEPT PROMPTLY OFFSHORE. THE UPPER TROUGH WILL ALSO RESULT IN UNSETTLED WEATHER FOR MUCH OF THE UPCOMING PERIOD. WE BEGIN THE PERIOD WITH HIGH PRESSURE CENTERED OFFSHORE TO THE SOUTHEAST OF THE AREA ON TUESDAY. MODELS HINT A BRIEF SHOWER OR SPRINKLE CAN'T BE RULED OUT TUESDAY IN WEAK WARM AIR ADVECTION. WITH SOME WEAK RIDGING IN PLACE WEDNESDAY...HAVE DOWNPLAYED THE GFS IN FAVOR OF THE DRIER ECMWF/CMC-GEM/ AND NAM SOLUTIONS. THE FRONTAL SYSTEM ARRIVES FROM THE GREAT LAKES FOR WEDNESDAY NIGHT AND THURSDAY WITH SHOWERS AND A FEW THUNDERSTORMS. BEHIND THIS FRONT...SOME DRIER AIR AND WEAK RIDGING FOR FRIDAY MAY LIMIT THE POTENTIAL FOR SHOWERS. BY LATE SATURDAY...ANOTHER COLD FRONT WILL SWEEP SOUTHEAST WITH THE FRONTAL PASSAGE AND MUCH OF THE SHOWER ACTIVITY SATURDAY NIGHT. IN THE WAKE OF THE FRONT...A FEW UPSLOPE CLOUDS AND SCATTERED SHOWERS ARE POSSIBLE SUNDAY. && .AVIATION /17Z SUNDAY THROUGH THURSDAY/... SHORT TERM /THROUGH MONDAY NIGHT/...VFR THROUGH MONDAY NIGHT ...EXCEPT FOR SHRA AND ISOLD/SCT TSTMS INTO THIS EVE THAT MAY LOWER CIG/VSBY TO MVFR/IFR...ALSO SOME PATCHY LATE NIGHT VALLEY F POSSIBLE WHICH MAY IMPACT LEB AND HIE TONIGHT. VALLEY F AGAIN POSSIBLE MONDAY NIGHT AT LEB AND HIE DUE TO VERY COOL TEMPS OVER WARMER NEARBY WATER. LONG TERM... WED NIGHT - FRI AM ...AREAS OF MVFR IN SHOWERS AND TSTMS WTH LCL IFR IN FOG AND DRIZZLE. && .MARINE... SHORT TERM /TONIGHT THROUGH MONDAY NIGHT...WINDS AND SEAS WILL REMAIN BELOW SCA LEVELS TONIGHT AND MONDAY DESPITE A COLD FRONT MOVING THRU THIS EVE WITH GUSTY NW WINDS TO FOLLOW OVERNIGHT AS COOLER AIR MOVES OVER THE WARMER WATER AND THE SFC PRES GRADIENT PICKS UP. WINDS LET UP LATE MONDAY AND MONDAY NIGHT AS HIGH PRESSURE BUILDS IN FROM THE W. LONG TERM... THU...SMALL CRAFT WINDS AND SEAS ARE LIKELY. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. &&
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 309 PM EDT SUN AUG 4 2013 MEZ007>009-012>014-018>028-NHZ001>010-013-014-051915- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 309 PM EDT SUN AUG 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW THUNDERSTORMS COULD CONTAIN SMALL HAIL AND GUSTY WINDS THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-051915- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 309 PM EDT SUN AUG 4 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
234 PM EDT SUN AUG 4 2013
MEZ008-009-012>014-020-021-025-026-041930-
ANDROSCOGGIN-CENTRAL SOMERSET-KENNEBEC-LINCOLN-NORTHERN
FRANKLIN-SAGADAHOC-SOUTHERN FRANKLIN-SOUTHERN OXFORD-SOUTHERN
SOMERSET-
234 PM EDT SUN AUG 4 2013
...THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...SAGADAHOC
COUNTY...LINCOLN COUNTY...SOMERSET COUNTY...OXFORD COUNTY...FRANKLIN
COUNTY AND KENNEBEC COUNTY THROUGH 330 PM EDT...
AT 234 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 5 MILES WEST OF
CARRABASSETT VALLEY TO 2 MILES EAST OF NEW VINEYARD TO AUBURN...OR
ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF EUSTIS TO 10 MILES
NORTH OF FARMINGTON TO AUBURN...MOVING EAST AT 25 MPH. THESE
THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND INDUSTRY...RANGE PONDS
STATE PARK...EAST
WILTON...WILTON...TURNER...TEMPLE...STRONG...SALEM...POLAND AND
PHILLIPS THROUGH 330 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY
DOWNPOURS...CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 25 TO 35 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4446 6943 4436 6950 4433 6946 4403 6952
4401 7029 4404 7031 4401 7035 4401 7045
4404 7050 4402 7053 4518 7041 4525 6968
4502 6962 4504 6951 4474 6940 4470 6942
4469 6947 4464 6945 4464 6939
MLESPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
238 PM EDT SUN AUG 4 2013
MEZ018-019-023>025-041945-
COASTAL CUMBERLAND-COASTAL YORK-INTERIOR CUMBERLAND-INTERIOR
YORK-SAGADAHOC-
238 PM EDT SUN AUG 4 2013
...THUNDERSTORMS WILL IMPACT SAGADAHOC COUNTY...YORK COUNTY AND
CUMBERLAND COUNTY THROUGH 345 PM EDT...
AT 238 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM CASCO TO 6 MILES
WEST OF DAYTON...OR ALONG A LINE EXTENDING FROM 6 MILES EAST OF
NAPLES TO 7 MILES NORTH OF ALFRED...MOVING SOUTHEAST AT 25 TO 30
MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND STEEP FALLS...SEBAGO LAKE STATE PARK...JORDAN BAY...FRYE
ISLAND...EAST SEBAGO...BIG BASIN...STANDISH...RAYMOND...LIMINGTON AND
CASCO THROUGH 345 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY
DOWNPOURS...CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 25 TO 35 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4356 7086 4402 7053 4402 7029 4391 7012
4402 7004 4400 6970 4373 6987 4374 6996
4372 6991 4372 6988 4371 6988 4373 7007
4366 7003 4369 7013 4365 7017 4361 7010
4363 7019 4353 7023 4348 7038
MLESPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
330 PM EDT SUN AUG 4 2013
MEZ009-013-014-018>028-042030-
ANDROSCOGGIN-CENTRAL SOMERSET-COASTAL CUMBERLAND-COASTAL
WALDO-COASTAL YORK-INTERIOR CUMBERLAND-INTERIOR WALDO-INTERIOR
YORK-KENNEBEC-KNOX-LINCOLN-SAGADAHOC-SOUTHERN FRANKLIN-SOUTHERN
SOMERSET-
330 PM EDT SUN AUG 4 2013
...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...KNOX
COUNTY...SAGADAHOC COUNTY...LINCOLN COUNTY...SOMERSET COUNTY...YORK
COUNTY...CUMBERLAND COUNTY...FRANKLIN COUNTY...WALDO COUNTY AND
KENNEBEC COUNTY THROUGH 430 PM EDT...
AT 330 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
4 MILES NORTHWEST OF MAYFIELD TO SIDNEY TO 3 MILES WEST OF TOPSHAM TO
OLD ORCHARD BEACH...OR ALONG A LINE EXTENDING FROM 18 MILES WEST OF
GUILFORD TO 7 MILES NORTHEAST OF AUGUSTA TO 3 MILES WEST OF TOPSHAM
TO 6 MILES EAST OF BIDDEFORD...MOVING EAST AT 20 MPH. THIS CLUSTER OF
STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND WOLFES NECK
WOODS STATE PARK...WEST GARDINER...STARKS...SMITHFIELD...PEACOCK
BEACH STATE PARK...NORTH ANSON...LISBON...FERRY BEACH STATE PARK...
DURHAM AND COUSINS ISLAND THROUGH 430 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4401 6882 4402 6889 4431 6895 4428 6899
4411 6909 4384 6891 4399 6911 4375 6931
4375 6932 4379 6930 4391 6933 4371 7007
4373 7007 4338 7060 4516 6995 4519 6967
4507 6935 4465 6917 4468 6881
MLEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
445 PM EDT SUN AUG 04 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM MARINE TSTM WIND 4 NE PORTLAND 43.70N 70.20W
08/04/2013 M39 MPH ANZ153 ME MESONET
&&
EVENT NUMBER GYX1300284
MLESPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
449 PM EDT SUN AUG 4 2013
NHZ013-042115-
INTERIOR ROCKINGHAM-
449 PM EDT SUN AUG 4 2013
...STRONG THUNDERSTORMS WILL IMPACT ROCKINGHAM COUNTY THROUGH 515 PM
EDT...
AT 450 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CENTERED 2 MILES WEST OF WINDHAM...OR ABOUT 5 MILES NORTHEAST OF
HUDSON...MOVING SOUTHEAST AT 20 MPH. THIS WILL AFFECT AREAS IN AND
AROUND DERRY...WINDHAM...HAMPSTEAD...SALEM...ATKINSON AND PLAISTOW
THROUGH 515 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
LAT...LON 4277 7135 4279 7137 4282 7139 4293 7131
4283 7104 4281 7105 4280 7107 4281 7111
4281 7116 4279 7118 4274 7118 4273 7119SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
612 PM EDT SUN AUG 4 2013
MEZ018-023-042245-
COASTAL YORK-INTERIOR YORK-
612 PM EDT SUN AUG 4 2013
...STRONG THUNDERSTORMS WILL IMPACT YORK COUNTY THROUGH 645 PM EDT...
AT 612 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTHEAST OF LYMAN...OR ABOUT 7
MILES SOUTHWEST OF BIDDEFORD...MOVING SOUTHEAST AT 25 MPH. THIS
STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND DAYTON...LYMAN...
GOODWINS MILLS...SACO...KENNEBUNK...BIDDEFORD...ARUNDEL...FERRY BEACH
STATE PARK AND KENNEBUNKPORT THROUGH 645 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.
LAT...LON 4338 7069 4355 7059 4349 7037 4346 7037
4345 7033 4344 7033 4342 7037 4339 7040
4339 7041 4335 7041 4333 7046 4333 7052
4333 7054
MLEThe Portland,ME radar (KGYX), 59 km away, was scanning. The volume nearest the first event began at 22:29 UTC.
2 hail. Local standard time, as filed.
An isolated severe thunderstorm produced 1 inch hail near Kennebunk.
A thunderstorm produced 0.75 inch hail on Sinnot Road in Arundel.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Maine in 2013Every state in 2013This day in weather historyWarnings in Maine, August 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 473845, 473846.